SAMSA 2016 Conference Proceedings

Proceedings of the Southern Africa Mathematical Sciences
Association (SAMSA2016), Annual Conference,
21 – 24 November 2016, University of Pretoria,
South Africa

Table of Contents

 

BROADENING EPISTEMOLOGICAL ACCESS TO TERTIARY MATHEMATICS: CHALLENGES AND OPPORTUNITIES
Robert Prince,  Carol Bohlmann
Pages: 1 – 20
Full text: PDF

 

AMENABLE BANACH ALGEBRAS of p-COMPACT OPERATORS
Olayinka David Arogunjo,  Salthiel Malesela Maepa
Pages: 21 – 34
Full text: PDF

 

ALGORITHM FOR ZEROS OF MONOTONE MAPS IN BANACH SPACES
Mathew Aibinu, Oluwatosin Mewomo
Pages: 35 – 44
Full text: PDF

 

SPECTRALLY NEGATIVE STABLE VECTORS, THEIR COVARIATIONS ON THE POSITIVE ORTHANT, AND THE CAPITAL ASSET PRICING MODEL
Nils Chr. Framstad
Pages: 45 – 57
Full text: PDF

 

AN OPERATOR NORM INDEPENDENT SOLUTION OF MONOTONE VARIATIONAL INCLUSION PROBLEM IN HILBERT SPACE
Ferdinard Ogbuisi,  Oluwatosin Mewomo
Pages: 58 – 73
Full text: PDF

 

USING CRITIQUES AS A STRATEGY FOR IMPROVING THE PROOFS OF THE EQUIVALENCE OF RING THEORETIC CONCEPTS
Renette Blignaut, Omar Sheikh,  Richard Fray
Pages: 74 – 88
Full text: PDF

 

ANALYSIS OF THE DISCRETE GROWTH-FRAGMENTATION EQUATION
Luke O. Joel, Jacek Banasiak, Sergey Shindin
Pages: 89 – 96
Full text: PDF